Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Yes, as far as the nausea goes... Denise190466

Posted by Racer on April 17, 2007, at 14:07:43

In reply to Will this lexapro Nausea apathy listlessness, posted by Denise190466 on April 17, 2007, at 12:50:30

I don't know about the apathy and listlessness, since that's something I associate with most serotinergic medications, but the gastrointestinal effects are likely to resolve in the next couple of weeks.

Although I'm on a "comply with your doctor's recommendations" fling right now, I have to admit that every guideline I've seen has suggested that six weeks is long enough to see something from a medication. On the other hand, however, you did write something about a mild mood lift? Your doctor could be seeing that as a sign that something is happening -- in which case waiting a few more weeks actually does make sense. Although some sign of improvement should be apparent after six weeks, full effect can take nine to twelve weeks, so if you're a little improved at six weeks, another six weeks might give you the relief you need.

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:750697
URL: http://www.dr-bob.org/babble/20070413/msgs/750718.html